MathSciNet Relay Station
MathSciNet bibliographic data
MR1453061 11F70 (11F30)
Ramakrishnan, Dinakar On the coefficients of cusp forms. Math. Res. Lett. 4 (1997), no. 2-3, 295–307.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement